# SDR SWAA2022021159626

- Difficulty date: January 9, 2022
- Submitted: February 11, 2022
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737*
- Aircraft serial: 29847
- Aircraft time: 58,760 hours, 34,591 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Condition: Elongated
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT ; 2022-11300 / [01] FABRICATED BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 DWG 453A2510 ; SHEET : 4 REV : FROM MATERIAL: CONOLITE P/N: A60SG4W THK 0.060? P.O: 2021-223548; [02] FABRICATED BULKHEAD PANEL 141JW AT AFT CARGO COMPARTMENT IAW B737-700 AMM 25-52-01-201-801 DWG 453A2510 ; SHEET : 4 REV : FROM MATERIAL: CONOLITE P/N: A60SG4W THK 0.060? P.O: 2021-223548
